Alert archive / Pennsylvania / Flash Flood Watches in 2021

Flash Flood Watch 1, NWS Binghamton, NY

July 8, 2021Lackawanna County, Pike County, Wayne County, Pennsylvania; Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this flash flood watch at Jul 8, 2021, 9:33 AM EDT for Lackawanna County, Pike County, Wayne County, Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2021, 9:33 AM EDT (13:33 UTC)
Expired
Jul 9, 2021, 10:05 AM EDT
In force
25 hr
Issued by
NWS Binghamton, NY
Flood severity
None

Counties Delaware County, NY, Sullivan County, NY, Lackawanna County, PA, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

134 
WGUS61 KBGM 081333
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
933 AM EDT Thu Jul 8 2021

NYZ057-062-PAZ040-044-048-072-082200-
/O.NEW.KBGM.FF.A.0001.210708T1333Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Sullivan-Northern Wayne-Lackawanna-Pike-Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Walton, and Honesdale
933 AM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

The National Weather Service in Binghamton has issued a

* Flash Flood Watch for portions of central New York and northeast 
  Pennsylvania, including the following areas, in central New York, 
  Delaware and Sullivan. In northeast Pennsylvania, Lackawanna, 
  Northern Wayne, Pike and Southern Wayne.

* Through Friday morning.

* Showers and thunderstorms with locally heavy rainfall will spread 
  north and northeast well ahead of Tropical Storm Elsa, affecting 
  areas which have received significant precipitation over the past 
  several days. The combination of saturated conditions in 
  additional to the expected rainfall will lead to localized Flash 
  Flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MPH
4 follow-up statements
346 
WGUS61 KBGM 090217
FFABGM

Flood Watch
National Weather Service Binghamton NY
1017 PM EDT Thu Jul 8 2021

NYZ057-062-PAZ040-044-048-072-091030-
/O.CON.KBGM.FF.A.0001.000000T0000Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Sullivan-Northern Wayne-Lackawanna-Pike-Southern Wayne-
Including the cities of Milford, Equinunk, Damascus, Scranton, 
Delhi, Monticello, Walton, and Honesdale
1017 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Delaware and Sullivan. 
  In northeast Pennsylvania, Lackawanna, Northern Wayne, Pike and 
  Southern Wayne.

* Through Friday morning.

* Locally heavy rainfall, associated with Tropical Storm Elsa, will 
  spread north and northeast overnight, affecting areas which have 
  received significant precipitation over the past several days. The 
  combination of saturated conditions in additional to the expected 
  rainfall may cause localized flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

JAB
200 
WGUS61 KBGM 090800
FFABGM

Flood Watch
National Weather Service Binghamton NY
400 AM EDT Fri Jul 9 2021


NYZ057-062-PAZ040-044-048-072-091500-
/O.CON.KBGM.FF.A.0001.000000T0000Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Sullivan-Northern Wayne-Lackawanna-Pike-Southern Wayne-
Including the cities of Delhi, Walton, Monticello, Damascus, 
Equinunk, Scranton, Milford, and Honesdale
400 AM EDT Fri Jul 9 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, 
  including the following areas, in central New York, Delaware 
  and Sullivan. In northeast Pennsylvania, Lackawanna, Northern 
  Wayne, Pike, and Southern Wayne. 

* Until 11 AM EDT this morning

* Locally heavy rainfall, associated with Tropical Storm Elsa,
  will spread north and northeast this morning, affecting areas 
  which have received significant precipitation over the past 
  several days. The combination of saturated conditions in 
  additional to the expected rainfall may cause localized flash 
  flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MJM
481 
WGUS61 KBGM 091209
FFABGM

Flood Watch
National Weather Service Binghamton NY
809 AM EDT Fri Jul 9 2021

NYZ057-PAZ040-044-072-091315-
/O.CAN.KBGM.FF.A.0001.000000T0000Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware-Northern Wayne-Lackawanna-Southern Wayne-
Including the cities of Equinunk, Damascus, Scranton, Delhi, Walton, 
and Honesdale
809 AM EDT Fri Jul 9 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch has been cancelled for Lackawanna and Wayne 
Counties in northeastern Pennsylvania, and Delaware County in 
southeastern New York.

Bands of rain associated with Elsa have shifted east of the area, 
allowing the Flood Watch to be cancelled. However, additional 
thunderstorms are possible later this afternoon and evening, which 
could produce highly localized heavy rainfall.

$$

NYZ062-PAZ048-091500-
/O.CON.KBGM.FF.A.0001.000000T0000Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Pike-
Including the cities of Milford and Monticello
809 AM EDT Fri Jul 9 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT THIS 
MORNING...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Sullivan. In northeast 
  Pennsylvania, Pike.

* Until 11 AM EDT this morning.

* A persistent band of rain is expected to shift east of the area 
  this morning, while the deepest moisture associated with Elsa 
  remains just to the east of the Catskills and Poconos, focused 
  over the Hudson Valley and New England. Although the threat of 
  flooding is diminishing, there is still a small risk of rain bands 
  redeveloping over parts of Sullivan and Pike Counties before 11 
  AM, so the Flash Flood Watch will be kept in effect until then, 
  while areas further to the west have been cancelled early.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MPH
555 
WGUS61 KBGM 091405
FFABGM

Flood Watch
National Weather Service Binghamton NY
1005 AM EDT Fri Jul 9 2021

NYZ062-PAZ048-091515-
/O.CAN.KBGM.FF.A.0001.000000T0000Z-210709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Pike-
Including the cities of Milford and Monticello
1005 AM EDT Fri Jul 9 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Sullivan County in New York and Pike 
County in Pennsylvania has been cancelled.

Rain bands associated with Tropical Storm Elsa have moved east of 
the area, ending the flood threat. Scattered thunderstorms are 
expected later this afternoon and early this evening, and may 
produce localized heavy downpours. However, the thunderstorms will 
tend to be faster moving and progressive, so any risk of flooding 
will be highly localized, thus the Watch will not be extended.

$$

MPH

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 9:07 AM EDT, 26 minutes earlier.

Area forecast discussion, Jul 8, 9:07 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
907 AM EDT Thu Jul 8 2021

.SYNOPSIS...
An upper level trough moving in from the west will keep showers
and thunderstorms in the forecast through the end of the work
week. A brief dry period is expected on Saturday, with partly
sunny skies and seasonable temperatures. Additional chances for
showers and thunderstorms move back into the area early next
week, along with a warming trend.

&&

.NEAR TERM /THROUGH FRIDAY/...
905 AM Update...

Fog has lifted across the area. Rain showers are moving in from
the southwest. A couple of thunderstorms have popped up ahead
of these showers as well. The forecast seems to be on track, so
only minor adjustments were made to PoPs with this incoming
rainfall. Temps and winds were also touched up through the
morning resulting in only minor changes.

645 AM Update...

Forecast remains well on track at this time. Patchy fog is
around, otherwise mostly cloudy skies this morning. The first
batch of rain is moving into SW-Central PA at this time and
should move into our area by mid to late morning.

Previous Discussion Below

Very active and unsettled weather pattern will continue through
the near term period. Current GOES-East WV loop shows TS Elsa
centered along the SC/NC coast, with ample moisture streaming
north out ahead of an approaching Great Lakes trough. Regional
radar has quieted down for now, with just a few scattered
showers back across the Appalachians and PA.

Latest CAMS and other hi-res model guidance is in fairly good
agreement that additional showers and eventually thunderstorms
will quickly blossom, and fill in across our forecast area
later this morning and especially by afternoon. Atmospheric lift
increases in response to a 90kt jet at 300mb across southern
Ontario (right entrance region for us). The atmosphere once
again quickly destabilizes in the warm/humid air mass. If we are
able to see even some partial breaks of sun this morning and
early afternoon, that may allow MLCAPE to push up between
600-1200 J/Kg, locally up to 1800 J/Kg across our SE zones
(Sullivan-Pike Counties). Deep layer shear in the 0-6km layer is
still sufficient for well organize storms today; generally
30-40 kts expected. Somewhat concerning is a localize forecasted
enhancement of low level wind shear and helicity across
Sullivan/Pike Counties this afternoon. Forecast soundings from
the NAM12, NAM 3km and HRRR are showing 0-1km shear upwards of
20-25kt here, along with EHI values around 2, and SRH 100-200
m2s2. In addition to SPC's Marginal severe threat areawide (5%
damaging wind) SPC did also include a 2% Tornado contour for
Pike/Sullivan. Will need to watch this area closely later today.

The other threat today and tonight will be the potential for
very heavy rainfall and localized flash-flooding. WPC has placed
our entire CWA under a marginal excessive rain threat, with a
slight risk east of I-81 in NE PA and SE of I-88 in CNY. PWATS
rise up between 1.75 to 2.00 inches, and the warm cloud layer
surpassed 11k ft thickness. A band of slow moving, training
thunderstorms is likely to develop this afternoon and continue
into the evening hours. The exact location of these storms is
unknown at this time, but they are likely to develop in the
region of enhanced convergence between the incoming upper level
trough and the northwestern fringes of TS Elsa. Flash-flood
guidance values are rather low across much of the region,
considering how wet we have been over the past 4-7 days; with 6
hr FFG generally only 1.8 to 2.8 inches across CNY, and 2 to 3
inches for NE PA. Confidence was not high enough yet to issue a
flash-flood watch, but as the CAMS and upstream radar/satellite
trends hone in on the most likely area to be impacted, watches
may be needed.

There could be a brief lull in the activity late this evening as
we lose daytime heating and instability...and TS Elsa is still
off to the south. However, any lull will quickly end as additional
showers/storms develop during the overnight and pre-dawn hours.
Latest guidance tracks the remnants of TS Elsa over the delmarva
and along the NJ coast. This track would keep the main area of
very heavy rain/storms mainly east of our CWA, but could scrape
our southeastern counties at times. As mentioned above, there
will still be scattered showers/storms around overnight for the
rest of the area associated with the upper level trough to the
west moving in. Otherwise, it will be muggy with patchy fog and
lows in the 60s.

Friday: The main rain shield, with torrential rainfall rates is
progged to be across the Hudson Valley and southern New England
Friday morning; again depending on the exact track and extent of
the system, some of this could get into our eastern Catskill
zones. Otherwise, instability again increases and there will be
scattered to numerous showers/storms popping up areawide late
morning into the afternoon. PWATs start to come down, more in
the 1.25 to 1.50 inch range, so rainfall rates should not be
quite as high. There may be a few breaks of sun in the afternoon,
and high temperatures reach the mid-70s to lower 80s. Staying
humid much of the day, with sfc dew points 65-70...however late
in the afternoon some drier air begins to work in from the
northwest/ Finger Lakes region.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
330 AM Update...
A very welcome, yet fairly brief, break in the action is
anticipated for the first half of the weekend.

Some models still have a final bit of showers-embedded thunder
briefly still finishing up Friday evening, as a weakening wave
lifts up through the area. However, overall, our weather should
be dominated by a weak yet mainly dry high pressure that will
allow for quiet conditions late Friday night through Saturday
night. Towards dawn Sunday, clouds may increase with a slight
chance of showers creeping in from the southwest.

Lows will be in the mid 50s to lower 60s Friday night and
Saturday night, with near average highs of mid 70s to lower 80s
in between on Saturday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
340 AM Update...
We get right back into an unsettled weather pattern through the
first half of next week, with temperatures edging back up along
with humidity.

Modals are in pretty good agreement on a stacked broad warm
Bermuda high Sunday, retrograding back to be centered around
the Outer Banks towards midweek. Meanwhile, an amplified trough
will dip into the Midwest to western Great Lakes Sunday, cutting
off into a closed low for a time during the early workweek.
Between the Atlantic high and Midwest low, our region will be in
southwest flow that will likely contain multiple disturbances
while also feeding in warm and humid air. We anticipate warming
from mid 70s-lower 80s Sunday to between 80-90 by Tuesday-
Wednesday. Dewpoints early next week will also get right back
into upper 60s-near 70; rather muggy.

Confidence has increased enough now to accept the likely
showers/chance of thunderstorms offered up by the latest
National Blend of Models, especially Monday and Tuesday
afternoons during diurnal heating. That said, flow for now does
not appear strong enough to yet suggest a discernible severe
threat. Probably the bigger thing that will need to be
monitored, is the cumulative effect that repeated batches of
showers and thunderstorms will have over wet soils considering
our recent and current pattern.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
Some lingering early morning patchy fog and CIG restrictions
should lift to either MVFR or VFR for a time later this morning
and into the afternoon. At the same time period of showers will
develop and move through the area, bringing intermittent VSBY
and CIG restrictions...perhaps IFR at times. Scattered to
numerous thunderstorms then develop areawide by late afternoon
and continue into the evening hours.

Right now, confidence for thunder is only high enough to
include a TEMPO group at all sites, with the highest chance
generally in the 19Z to 24z timeframe. It's possible some
thunderstorms linger longer into the late evening or overnight
hours INVOF of our terminals. Later tonight there will still be
showers around, along with likely MVFR Fuel Alternate to even
IFR restrictions as CIGS and VSBY lowers once again. Areas of
fog are possible late.

Outlook...

Friday...Additional scattered showers and thunderstorms
possible with associated intermittent restrictions. Patchy fog
in the early morning.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday through Monday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MJM
NEAR TERM...BJG/BTL/MJM
SHORT TERM...MDP
LONG TERM...MDP
AVIATION...MJM
Hazardous weather outlook, Jul 8, 3:29 AM EDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
329 AM EDT Thu Jul 8 2021

NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-039-043-090730-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Tioga-Broome-Bradford-Susquehanna-Wyoming-
329 AM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
this afternoon and into tonight, with localized flooding possible,
especially in areas which have received heavy rainfall in recent
days. There is also a marginal risk for severe thunderstorms as
well. Some storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ046-057-062-PAZ040-044-047-048-072-090730-
Otsego-Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
329 AM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
this afternoon and into tonight, with localized flooding possible,
especially in areas which have received heavy rainfall in recent
days. There is a marginal risk for severe thunderstorms as well. Some
storms may produce damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Localized heavy rain may linger into the day on Friday, otherwise there
is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Jul 8, 9:05 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 AM EDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     1 SSW TIOGA TERRACE     42.03N 76.13W
07/07/2021  M92 MPH          TIOGA              NY   PUBLIC

            UPDATE TO PREVIOUS TSTM WND GST REPORT FROM
            1 SSW TIOGA TERRACE. MEASURED WITH KESTREL
            ANEMOMETER. 1393 FEET ELEVATION ON LILLIE
            HILL ROAD. TRUNK SNAPS HALFWAY UP TREES;
            NUMEROUS ROADS BLOCKED BY TREES AND WIRES.
            RADAR ESTIMATED TIME. ADDITIONAL INFO:
            KESTREL WAS SECURELY TRIPOD-MOUNTED, NOT
            HAND-HELD.

&&

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:38 PM EDTSevere Thunderstorm WarningBGMBradford67 min
Jul 7, 8:50 PM EDTSevere Thunderstorm WarningBGMBradford, Luzerne, Susquehanna, Wyoming40 min
Jul 7, 9:24 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming66 min
Jul 7, 9:30 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jul 7, 9:57 PM EDTSpecial Weather StatementBGMWayne33 min
Jul 7, 10:06 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne54 min
Jul 7, 10:15 PM EDTAreal Flood AdvisoryBGMBradford, Susquehanna3 hr
Jul 7, 10:29 PM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Susquehanna, Wayne, Wyoming76 min
Jul 7, 10:51 PM EDTAreal Flood AdvisoryBGMLackawanna, Susquehanna, Wayne2 hr
Jul 7, 11:47 PM EDTSpecial Weather StatementBGMPike28 min
Jul 8, 9:48 AM EDTSpecial Weather StatementBGMPike42 min
Jul 8, 10:16 AM EDTAreal Flood AdvisoryBGMPike119 min
Jul 8, 10:23 AM EDTSpecial Weather StatementBGMPike37 min
Jul 8, 6:29 PM EDTSpecial Weather StatementBGMPike31 min
Jul 8, 7:08 PM EDTSpecial Weather StatementBGMWayne37 min
Jul 8, 7:40 PM EDTAreal Flood AdvisoryBGMLackawanna, Susquehanna, Wayne75 min
Jul 8, 7:44 PM EDTAreal Flood AdvisoryBGMPike3 hr
Jul 7, 8:00 PM EDTAreal Flood AdvisoryBGMSteuben2 hr
Jul 7, 8:07 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben38 min
Jul 7, 8:21 PM EDTFlash Flood WarningBGMSteuben2 hr
Jul 7, 8:54 PM EDTAreal Flood AdvisoryBGMChemung, Steuben119 min
Jul 7, 10:41 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego64 min
Jul 7, 11:24 PM EDTAreal Flood AdvisoryBGMDelaware99 min
Jul 7, 11:33 PM EDTAreal Flood AdvisoryBGMSullivan93 min
Jul 8, 10:57 AM EDTSpecial Weather StatementBGMSullivan33 min
Jul 8, 4:06 PM EDTSpecial Weather StatementBGMCayuga24 min
Jul 8, 4:18 PM EDTSevere Thunderstorm WarningBGMOnondaga27 min
Jul 8, 4:49 PM EDTSpecial Weather StatementBGMOneida41 min
Jul 8, 7:04 PM EDTSpecial Weather StatementBGMMadison, Oneida41 min
Jul 8, 7:30 PM EDTSevere Thunderstorm WarningBGMOneida45 min
Jul 8, 7:37 PM EDTSpecial Weather StatementBGMSullivan38 min

Nearby

Flash Flood Watches in Pennsylvania, 2021Flash Flood Watches in New York, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.